# SDR KY7A2012042601

- Difficulty date: April 26, 2012
- Submitted: May 2, 2012
- Operation: Air carrier
- Aircraft: N2728G
- Make and model: Swrngn SA227AC
- Aircraft serial: AC731
- Aircraft time: 25,143 hours, 34,288 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: DL5040M6
- Part serial: L0303
- Condition: Failed
- Location: Zone 300
- Part time: 5,751 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

STABILIZER PITCH TRIM ACTUATOR FAILED IN FLIGHT.  NO MOVEMENT OF STABILIZER WAS POSSIBLE.  PILOT MADE PRECAUTIONARY LANDING.  OPEN
